# SDR UPS04842349

- Difficulty date: March 31, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  MAIN CABIN, FRAME FITTING CRACKED ON BOTH SIDES FS 427 L11L (DOT 6603).   REMOVED TEE FITTING TO GAIN ACCESS TO CRACKED FITTING, REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D. LOCATED & DRILLED NEW FITTING P/N 3755820- 1 IAW DC8 SRM 51-1-24 & DAC DWG 3755820 ALODINED & PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.
